# SDR USAA2009042290947

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 63,333 hours, 28,258 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A6961
- Condition: Misinstalled
- Location: L1 Door
- Part time: 27,014 hours, 11,199 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 91 - PHX - EMERGENCY EQUIPMENT - L1 DOOR SLIDE / RAFT - LOGO OF SURVIVAL KIT LANYARD NOT PROPERLY ROUTED THROUGH RELEASE TRIGGER.  MAINTENANCE REPLACED THE L1 DOOR SLIDE.
